MAUDE Adverse Event Report: LSI SOLUTIONS INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The cor-knot mini device handle did not adequately deploy.Device removed from the operating room.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key21216829
Report Number21216829
Device Sequence Number8795917
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)270630(11)240729(10)5128092
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
Report Date (Section F) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number031350
Device Catalogue Number031350
Device Lot Number5128092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight113 KG
Date Report Sent to FDA12/27/2024